Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 78, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 1, 2019, 3:36 PM CDT for Faribault County, Freeborn County, Minnesota. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2019, 3:36 PM CDT (20:36 UTC)
- Expired
- Jul 1, 2019, 4:30 PM CDT
- In force
- 54 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Faribault County, MN, Freeborn County, MN
The radar
The Minneapolis radar (KMPX), 120 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 3:14 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.6 hours before the alert went out and 352 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 412 J/kg
- Mixed-layer CIN
- -254 J/kg
- Mixed-layer LCL
- 1366 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
332
WUUS53 KMPX 012036
SVRMPX
MNC043-047-012130-
/O.NEW.KMPX.SV.W.0078.190701T2036Z-190701T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
336 PM CDT Mon Jul 1 2019
The National Weather Service in The Twin Cities has issued a
* Severe Thunderstorm Warning for...
Northwestern Freeborn County in south central Minnesota...
Northeastern Faribault County in south central Minnesota...
* Until 430 PM CDT.
* At 336 PM CDT, a severe thunderstorm was located over Wells, or 19
miles northwest of Albert Lea, moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Freeborn around 425 PM CDT.
Other locations impacted by this severe thunderstorm include Matawan
and Baroda.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
LAT...LON 4372 9377 4380 9381 4385 9365 4385 9352
4370 9345
TIME...MOT...LOC 2036Z 254DEG 8KT 4377 9372
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
BORGHOFF2 follow-up statements
556
WWUS53 KMPX 012047
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
347 PM CDT Mon Jul 1 2019
MNC043-047-012130-
/O.CON.KMPX.SV.W.0078.000000T0000Z-190701T2130Z/
Freeborn MN-Faribault MN-
347 PM CDT Mon Jul 1 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHWESTERN FREEBORN AND NORTHEASTERN FARIBAULT COUNTIES...
At 347 PM CDT, a severe thunderstorm was located near Wells, or 17
miles northwest of Albert Lea, moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Freeborn around 415 PM CDT.
Other locations impacted by this severe thunderstorm include Matawan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
LAT...LON 4373 9373 4381 9376 4385 9365 4385 9352
4370 9345
TIME...MOT...LOC 2047Z 257DEG 9KT 4377 9367
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
BORGHOFF716
WWUS53 KMPX 012103
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
403 PM CDT Mon Jul 1 2019
MNC043-012112-
/O.CAN.KMPX.SV.W.0078.000000T0000Z-190701T2130Z/
Faribault MN-
403 PM CDT Mon Jul 1 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FARIBAULT COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central Minnesota.
LAT...LON 4372 9365 4384 9365 4385 9364 4385 9352
4370 9345
TIME...MOT...LOC 2102Z 259DEG 14KT 4378 9357
$$
MNC047-012130-
/O.CON.KMPX.SV.W.0078.000000T0000Z-190701T2130Z/
Freeborn MN-
403 PM CDT Mon Jul 1 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHWESTERN FREEBORN COUNTY...
At 402 PM CDT, a severe thunderstorm was located over Freeborn, or 13
miles northwest of Albert Lea, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northwestern Freeborn County, including the following locations...
Matawan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
LAT...LON 4372 9365 4384 9365 4385 9364 4385 9352
4370 9345
TIME...MOT...LOC 2102Z 259DEG 14KT 4378 9357
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 12:55 PM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jul 1, 12:55 PM CDT, 2 hours 41 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 1255 PM CDT Mon Jul 1 2019 .UPDATE... Issued at 1147 AM CDT Mon Jul 1 2019 Main change being made to the forecast for today is to shift precip chances for this afternoon/evening south. The composite stationary front/outflow boundary is down on the IA border this morning. This will nudge north slightly this afternoon, with CAMs in good agreement on thunderstorms erupting along this boundary between 20- 21z (3-4 pm). Right now, we are seeing good agreement on the heavy rain axis this afternoon/evening setting up along a 2-county wide area form Brown/Watonwan counties over to Goodhue/Dodge county. This is where it is looking increasingly likely we will see a band of 1-3" of rain, with pockets of 3-5". In all likelihood, we will be needing a flash flood watch for these and surrounding counties later this afternoon. && .SHORT TERM...(Today through Tuesday) Issued at 446 AM CDT Mon Jul 1 2019 Surface analysis early this morning shows a cold front emanating from a surface low over Hudson Bay extending southwest through northeast MN into southwestern MN. A quasi-stationary surface front which has remained generally in place from the central Plains through the Upper Mississippi River Valley into the Ohio Valley persists, residing nearly atop the MN/IA border. A low pressure center is analyzed along it over the small portion of the SD border with IA. Aloft, relative zonal flow is in place from the northern Rockies to the Great Lakes while moisture surges into the region from the Baja Cali region, on the western fringes of the flattened upper level ridge. Also, an upper level low is rotating over Hudson Bay, spinning a few shortwave trough axes on its southern periphery. With the upper level low expected to remain with a zonal E-W trajectory through tomorrow, the slowly-progressing cold front will push across MN/WI this morning. However, the E-W oriented surface front to the south will remain in place. With this continued low-level focus in place while moisture continues to surge in from the southwest along with kicker shortwaves aloft around the large rotating low, chances are high for continued showers and thunderstorms through early Tuesday morning. KMPX radar this morning continues to show areas of rain and thunderstorms, some of which are producing heavy rain, and these areas will slowly move east through this morning. Given rainfall amounts of 2-4" already across much of southern MN, it will not take much to exceed FFG, especially with PWATs still in the 1.8"-2.0" range. As such, will maintain a Flash Flood Watch over much of southern MN through midday. Rainfall is expected to taper off to more widely scattered showers this afternoon. However, CAMs continue to show another round of rain and thunderstorms, potentially taking on the form of another well-organized MCS this evening (similar to what was experienced late Sunday evening). Therefore, the potential continues for another round of severe weather in southern MN with damaging winds and large hail. SPC continues to highlight southern MN in a Slight Risk and this is certainly reasonable for this evening. The low pressure center analyzed along the stalled front will slowly shift ESE into northwest Iowa by Tuesday evening, which will allow precipitation chances to gradually diminish from late tonight through the day tomorrow. While heavy rain cannot be ruled out for tomorrow in an isolated fashion, severe weather chances become nil tomorrow with the departure of the surface low and much weaker upper level support. As for temperatures, the frontal and precip complications for today will mean rather extensive cloud cover throughout the day today so highs will run on the cooler side. Look for max temps in the mid 70s to mid 80s. With more sporadic precip chances tomorrow along with less frontal influence, more breaks in the overcast can be expected. As such, highs will run a little warmer over, in the low-mid 80s across the WFO MPX coverage area. .LONG TERM...(Tuesday night through Sunday) Issued at 446 AM CDT Mon Jul 1 2019 The idea of having scattered showers/thunderstorms through the rest of the week and the upcoming weekend has not changed and is reflected in the latest forecast. The stalled surface front to the south will generally remain in place through at least Thursday while another cold front looks to push through the MN/WI region Wednesday-Thursday. This will keep the highly moist atmosphere in place along with the low-level focus for additional showers/thunderstorms over southern MN into western WI. While severe chances are low, they cannot be ruled out altogether as the highly unstable atmosphere will be susceptible to nearly no capping and any appreciable impulse aloft would be capable of producing isolated strong/severe storms. In addition, the multiple moisture sources of the Pacific plus Baja regions will still have pathways to bring ample moisture into the region for decent rainfall. By late week, with the passage of the cold front, weak high pressure will move into the Upper Mississippi River Valley region for the end of the week into the weekend. This will help reduce precipitation chances to the 20/30 percent range along with bringing in a bit cooler/drier airmass into the region. Will look for highs to drop to the mid 80s to lower 80s for the end of the week and the weekend. Precipitation chances can't be eliminated altogether due to several disturbances aloft which look to pass through the region but widespread precipitation and severe weather is not expected at this time. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1255 PM CDT Mon Jul 1 2019 Still looks like next round of thunderstorms this afternoon/evening will be centered over MKT, with the bulk of the TSRA activity remaining south of the rest of the terminals. Expect storms to form around 20z in SW MN, then quickly develop east along the CAPE gradient across southern MN (which sits right on top of MKT). Tonight, expect MVFR/IFR cigs to develop, likely from SW MN up into the Twin Cities and western WI, where HREF probs are highest. Could also see some patchy fog in central MN where winds will be light and skies may start clearing out. For winds, we'll have a very baggy pressure gradient over us the whole time and a sustained wind direction will be hard to pin down as directions will be driven by convective outflows. KMSP...Looks like majority of TSRA activity today will remain south of MSP, but it will be close enough to warrant the vcts mention in the TAF. For tonight, with all of the rain we have had and the front just to our south, the development of stratus seems like a good bet. IFR cigs will be possible. Confidence is lower on the timing though as they cloud set in as as early as 3z or as late as 9z. Tuesday morning, these clouds will improve, though they may take longer to improve than currently forecast. At either rate, expect mostly sunny skies by Tuesday afternoon. /OUTLOOK FOR KMSP/ Wed-Fri...VFR. Chc MVFR/TSRA. Winds LGT and VRB. && .MPX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. && UPDATE...MPG SHORT TERM...JPC LONG TERM...JPC AVIATION...MPG
Hazardous weather outlook, Jul 1, 1:11 PM CDT, 2 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 111 PM CDT Mon Jul 1 2019 MNZ060-062>070-073>078-082>085-091>093-WIZ023>028-021815- Hennepin-Ramsey-Washington-Yellow Medicine-Renville-McLeod-Sibley- Carver-Scott-Dakota-Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue- Watonwan-Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn- St. Croix-Pierce-Dunn-Pepin-Chippewa-Eau Claire- 111 PM CDT Mon Jul 1 2019 This Hazardous Weather Outlook is for portions of central Minnesota...east central Minnesota...south central Minnesota... southeast Minnesota...southwest Minnesota...west central Minnesota and west central Wisconsin. .DAY ONE...This Afternoon and Tonight Thunderstorms are expected at times through tonight. Severe weather is possible, mainly south of a line from Redwood Falls to the Twin Cities to Eau Claire. The main hazards are damaging winds, large hail, and heavy rainfall. The heavy rainfall could lead to localized flooding, especially in areas that received several inches of rain over the weekend. Additionally, the added rainfall will likely lead to additional rises on area rivers, particularly the Minnesota River and its tributaries. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Periods of thunderstorms are expected through this week. The potential for severe weather is low at this time, but heavy rainfall will be a continued threat. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed. MNZ041>045-047>059-061-WIZ014>016-021815- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Anoka-Polk-Barron-Rusk- 111 PM CDT Mon Jul 1 2019 This Hazardous Weather Outlook is for portions of central Minnesota...east central Minnesota...west central Minnesota and northwest Wisconsin. .DAY ONE...This Afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Periods of thunderstorms are expected through this week. The potential for severe weather is low at this time, but heavy rainfall will be a continued threat. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation is not expected.
In the hours before
Local storm report, Jul 1, 10:09 AM CDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1009 AM CDT MON JUL 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 AM HEAVY RAIN 3 ENE NORTH REDWOOD 44.58N 95.05W
07/01/2019 M4.82 INCH RENVILLE MN MESONET
HADS SITE BVFM5. 24 HOUR TOTAL.
&&
MKMLocal storm report, Jul 1, 11:04 AM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1104 AM CDT MON JUL 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM TSTM WND DMG JORDAN 44.66N 93.63W
07/01/2019 SCOTT MN EMERGENCY MNGR
8 INCH DIAMETER TREE FELL IN LAGOON PARK IN
JORDAN. SEVERAL 2 INCH DIAMETER OR LESS
BRANCHES ALSO DOWN.
&&
CTGLocal storm report, Jul 1, 12:06 PM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1206 PM CDT MON JUL 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 AM TSTM WND GST MAPLE LAKE 45.23N 94.00W
06/30/2019 E55 MPH WRIGHT MN EMERGENCY MNGR
55 MPH WIND GUST AND MINOR TREE DAMAGE
REPORTED IN MAPLE LAKE.
&&
CTGLocal storm report, Jul 1, 12:08 PM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1208 PM CDT MON JUL 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 AM TSTM WND GST ANNANDALE 45.26N 94.12W
06/30/2019 E55 MPH WRIGHT MN EMERGENCY MNGR
55 MPH WIND GUST AND MINOR TREE DAMAGE
REPORTED IN ANNANDALE.
&&
CTGLocal storm report, Jul 1, 12:09 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1209 PM CDT MON JUL 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 AM TSTM WND GST SOUTH HAVEN 45.29N 94.22W
06/30/2019 E55 MPH WRIGHT MN EMERGENCY MNGR
55 MPH WIND GUST AND MINOR TREE DAMAGE
REPORTED IN SOUTH HAVEN.
&&
CTGSpecial weather statement, Jul 1, 3:30 PM CDT, 6 minutes before
Special Weather Statement National Weather Service Twin Cities/Chanhassen MN 330 PM CDT Mon Jul 1 2019 MNZ084-092-093-012100- Waseca-Freeborn-Faribault- 330 PM CDT Mon Jul 1 2019 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FREEBORN... NORTHEASTERN FARIBAULT AND SOUTH CENTRAL WASECA COUNTIES... At 330 PM CDT, a strong thunderstorm was located over Wells, or 20 miles northwest of Albert Lea, moving east at 10 mph. Nickel size hail is possible with this storm. This storm will be near... Hartland and Freeborn around 400 PM CDT. Other locations impacted by this storm include Matawan, Baroda and Otisco. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4370 9379 4381 9383 4395 9355 4373 9346 TIME...MOT...LOC 2030Z 254DEG 9KT 4377 9373 BORGHOFF
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:58 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Yellow Medicine | 31 min |
| Jun 30, 10:17 PM CDT | Special Weather Statement | MPX | Redwood, Renville | 43 min |
| Jun 30, 10:29 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville | 46 min |
| Jun 30, 10:50 PM CDT | Severe Thunderstorm Warning | MPX | Brown, McLeod, Nicollet, Renville, Sibley | 40 min |
| Jun 30, 10:56 PM CDT | Tornado Warning | MPX | McLeod, Renville, Sibley | 34 min |
| Jun 30, 11:29 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Sibley | 46 min |
| Jun 30, 11:54 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin, Scott | 32 min |
| Jul 1, 12:22 AM CDT | Special Weather Statement | MPX | Dakota, Goodhue, Ramsey, Rice, Washington | 38 min |
| Jul 1, 12:42 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 33 min |
| Jul 1, 1:56 AM CDT | Flash Flood Watch | MPX | Blue Earth, Brown, Carver, Chippewa, Dakota, Freeborn and 13 more | 7 hr |
| Jul 1, 2:10 AM CDT | Special Weather Statement | MPX | Renville, Yellow Medicine | 3 hr |
| Jul 1, 2:42 AM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Yellow Medicine | 33 min |
| Jul 1, 3:55 AM CDT | Special Weather Statement | MPX | Brown, Nicollet, Sibley | 50 min |
| Jul 1, 4:37 AM CDT | Flash Flood Warning | MPX | Redwood, Renville, Yellow Medicine | 3 hr |
| Jul 1, 6:56 AM CDT | Special Weather Statement | MPX | Morrison | 2 hr |
| Jul 1, 7:01 AM CDT | River Flood Warning | MPX | Renville | 24 days |
| Jul 1, 7:31 AM CDT | Areal Flood Warning | MPX | Brown, Redwood, Renville, Sibley, Yellow Medicine | 9 hr |
| Jul 1, 9:41 AM CDT | River Flood Warning | MPX | Brown | 7 days |
| Jul 1, 9:41 AM CDT | River Flood Warning | MPX | Brown | 6 days |
| Jul 1, 9:41 AM CDT | River Flood Warning | MPX | Chippewa, Lac qui Parle, Yellow Medicine | 24 days |
| Jul 1, 9:41 AM CDT | River Flood Warning | MPX | Redwood | 21 days |
| Jul 1, 1:34 PM CDT | Flash Flood Watch | MPX | Blue Earth, Brown, Dakota, Faribault, Freeborn, Goodhue and 11 more | 7 hr |
| Jul 1, 3:27 PM CDT | Severe Thunderstorm Warning | MPX | Watonwan | 50 min |
| Jul 1, 3:30 PM CDT | Special Weather Statement | MPX | Waseca | 30 min |
| Jul 1, 4:09 PM CDT | Tornado Warning | MPX | Freeborn | 36 min |
| Jul 1, 4:16 PM CDT | Special Weather Statement | MPX | Blue Earth, Martin | 29 min |
| Jul 1, 4:21 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Nicollet | 39 min |
| Jul 1, 4:45 PM CDT | Tornado Warning | MPX | Freeborn | 45 min |
| Jul 1, 5:04 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn, Steele, Waseca | 45 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.